I've been on the pill for 3 months and I have skipped the placebo pills since the first month. I had unprotected sex for the first time a week before I was due to take the placebo pills (which I was going to take anyway) and a couple days later I started having a brown discharge and it slowly went redder and sometimes has thick bits in it. I am now on the placebo pills and I still have it (now a week after it started) Before going on the pill my periods were 3 days long and very light. What/why is this and could I be pregnant. I know bleeding does not mean I am pregnant but is it just a coincidence that I started bleeding two days after having unprotected sex for the first time since being on the pill? Thanks
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2014 • 1 answer
Posted 26 Jan 2015 • 1 answer
Birth Control - I had unprotected sex on the last day taking my placebo pills. I started a new pack?
Posted 31 Mar 2015 • 1 answer
Posted 6 Nov 2015 • 1 answer
Birth Control - Had unprotected sex on the fourth day of my placebo pill then got my period the next
Posted 28 Sep 2016 • 0 answers